Ledipasvir/sofosbuvir/tenofovir-disoproxil-fumarate interaction

Ledipasvir/sofosbuvir/tenofovir-disoproxil-fumarate interaction Reactions 1704, p219 - 2 Jun 2018 X S Ledipasvir/sofosbuvir/tenofovir- disoproxil-fumarate interaction Fanconi syndrome: case report A 73-year-old man developed Fanconi syndrome (FS) following interaction between ledipasvir/sofosbuvir for hepatitis C and tenofovir disoproxil fumarate for HIV [routes, dosages, durations of treatment to reaction onset not stated]. The man, who had a history of HIV, started receiving tenofovir disoproxil fumarate, ritonavir, atazanavir and efavirenz. He was also receiving ledipasvir/sofosbuvir for hepatitis C. Later, he presented with nausea, vomiting and chest pain, and sent to the emergency department. His laboratory values revealed serum bicarbonate level of 6.0 mEq/L, serum potassium level of 2.3 mEq/L, serum chloride level of 118 mEq/L and serum creatinine level of 3.3 mg/dL. His urine studies showed urine protein level of 27 mg/dL, urine glucose level of 573 mg/dL, urine sodium level of 31 mEq/L and urine creatinine level of 16 mg/dL. In addition to that, fractional excretion of transtubular potassium (11.98 mEq/L) and sodium 4.8% were indicative of renal potassium wasting. Subsequently, he was diagnosed with FS, which supposed to be secondary to tenofovir disoproxil fumarate and ledipasvir/sofosbuvir interaction. Tenofovir disoproxil fumarate and ledipasvir/sofosbuvir were discontinued, which resulting in his electrolyte derangement improvement. Author comment: "Fanconi syndrome (FS) was thought to be secondary to [ledipasvir/sofosbuvir] and tenofovir disoproxil fumarate (TDF) interaction". Sharma AV. Drug-drug interaction leading to fanconi’s syndrome in a geriatric patient. Journal of the American Geriatrics Society 66 (Suppl. 2): S17, Apr 2018. Available from: URL: http://doi.org/10.1111/jgs.15376 [abstract] - USA 803323461 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Ledipasvir/sofosbuvir/tenofovir-disoproxil-fumarate interaction

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/ledipasvir-sofosbuvir-tenofovir-disoproxil-fumarate-interaction-tWzbusoZ0b
Publisher
Springer International Publishing
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-018-46862-2
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p219 - 2 Jun 2018 X S Ledipasvir/sofosbuvir/tenofovir- disoproxil-fumarate interaction Fanconi syndrome: case report A 73-year-old man developed Fanconi syndrome (FS) following interaction between ledipasvir/sofosbuvir for hepatitis C and tenofovir disoproxil fumarate for HIV [routes, dosages, durations of treatment to reaction onset not stated]. The man, who had a history of HIV, started receiving tenofovir disoproxil fumarate, ritonavir, atazanavir and efavirenz. He was also receiving ledipasvir/sofosbuvir for hepatitis C. Later, he presented with nausea, vomiting and chest pain, and sent to the emergency department. His laboratory values revealed serum bicarbonate level of 6.0 mEq/L, serum potassium level of 2.3 mEq/L, serum chloride level of 118 mEq/L and serum creatinine level of 3.3 mg/dL. His urine studies showed urine protein level of 27 mg/dL, urine glucose level of 573 mg/dL, urine sodium level of 31 mEq/L and urine creatinine level of 16 mg/dL. In addition to that, fractional excretion of transtubular potassium (11.98 mEq/L) and sodium 4.8% were indicative of renal potassium wasting. Subsequently, he was diagnosed with FS, which supposed to be secondary to tenofovir disoproxil fumarate and ledipasvir/sofosbuvir interaction. Tenofovir disoproxil fumarate and ledipasvir/sofosbuvir were discontinued, which resulting in his electrolyte derangement improvement. Author comment: "Fanconi syndrome (FS) was thought to be secondary to [ledipasvir/sofosbuvir] and tenofovir disoproxil fumarate (TDF) interaction". Sharma AV. Drug-drug interaction leading to fanconi’s syndrome in a geriatric patient. Journal of the American Geriatrics Society 66 (Suppl. 2): S17, Apr 2018. Available from: URL: http://doi.org/10.1111/jgs.15376 [abstract] - USA 803323461 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off